# SDR IXXA202262304

- Difficulty date: May 10, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part serial: NSN
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SIDE OF RIGHT WING REAR SPAR LOWER CHORD IN RIGHT WHEEL WELL WHERE SPAR ATTACHES TO CENTER WING BOX
